Home > Research > Publications & Outputs > A properly infinite Banach *-algebra with a non...

Associated organisational unit


Text available via DOI:

View graph of relations

A properly infinite Banach *-algebra with a non-zero, bounded trace

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>1/04/2003
<mark>Journal</mark>Studia Mathematica
Issue number2
Number of pages23
Pages (from-to)107-129
Publication StatusPublished
<mark>Original language</mark>English


A properly infinite C-algebra has no non-zero traces. We construct properly infinite Banach -algebras with non-zero, bounded traces, and show that there are even such algebras which are fairly \close" to the class of C algebras, in the sense that they can be hermitian or -semisimple.